# SDR GQRR2014FA0000673

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: General aviation
- Aircraft: N562NA
- Make and model: Pilats PC1245
- Aircraft serial: 174
- Engine: Pwa PT6A66
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 5781012045
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DEICE HOT AIR OUTLET CRACKED.
